Ginsburg Seymour. The mathematical theory of context free languages. McGraw-Hill Book Company, New York, San Francisco, St, Louis, Toronto, London, and Sydney, 1966, xii + 232 pp [Book Review]

Journal of Symbolic Logic 33 (2):300-301 (1968)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2269905
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 47,182
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

The Mathematical Theory of Context Free Languages.Seymour Ginsburg - 1968 - Journal of Symbolic Logic 33 (2):300-301.
Deterministic Context Free Languages.Seymour Ginsburg & Sheila Greibach - 1968 - Journal of Symbolic Logic 33 (2):302-302.
Quotients of Context-Free Languages.Seymour Ginsburg & Edwin H. Spanier - 1969 - Journal of Symbolic Logic 34 (1):135-136.


Added to PP index

Total views
7 ( #941,483 of 2,289,446 )

Recent downloads (6 months)
6 ( #186,585 of 2,289,446 )

How can I increase my downloads?


My notes

Sign in to use this feature